MathSciNet Relay Station
MathSciNet bibliographic data
MR1185807 57M99 (14P25)
Benedetti, Riccardo; Marin, Alexis Déchirures de variétés de dimension trois et la conjecture de Nash de rationalité en dimension trois. (French) [Tears of threefolds and the Nash rationality conjecture in dimension three] Comment. Math. Helv. 67 (1992), no. 4, 514–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement